Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2016, Article ID 1706812, 5 pages
Research Article

Graphs Generated by Measures

A. Assari1,2 and M. Rahimi1,2

1Department of Basic Science, Jundi-Shapur University of Technology, Dezful, Iran
2Department of Mathematics, Faculty of Science, University of Qom, Qom, Iran

Received 28 July 2016; Revised 9 October 2016; Accepted 20 November 2016

Academic Editor: Ali Jaballah

Copyright © 2016 A. Assari and M. Rahimi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Assari and M. Rahimi, “Graphs Generated by Measures,” Journal of Mathematics, vol. 2016, Article ID 1706812, 5 pages, 2016.